MathSciNet Relay Station
MathSciNet bibliographic data
MR379675 (52 #580) 20F05
Lipschutz, Seymour The conjugacy problem and cyclic amalgamations. Bull. Amer. Math. Soc. 81 (1975), 114–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement